----------------------- Advertisement --------------------------
Q&A
If you have any query about any medical problem get an answer from an expert

What are the side effects of Nucoxia 90 and Nurac HR?

Answered by: Dr Chandra M Gulhati

Editor, MIMS, New Delhi

Q. I am a 23 years old female suffering from plantar fasciitis. I was given Nucoxia 90 and Nurac HR. What are their side effects?

A.  Nucoxia (etoricoxib) is indicated in your case. Its side effects are minor and acceptable considering its efficacy. Nurac HR is an irrational combination of several ingredients in sub-therapeutic dose. Such a combination has no use and is not permitted in advanced countries.

A.  Nucoxia (etoricoxib) is indicated in your case. Its side effects are minor and acceptable considering its efficacy. Nurac HR is an irrational combination of several ingredients in sub-therapeutic dose. Such a combination has no use and is not permitted in advanced countries.

More from this section
More ยป
----------------------- Advertisement4 --------------------------
 
Latest Photos
 
 
-------------------------------- Advertisement -----------------------------------